Ask an Eye Doctor and Get an Answer ASAP
Not knowing what diagnosis was made that prompted a doctor to put you on steroids, I can't say for sure that your blurred vision isn't from this eye problem itself. It's quite likely that your vision is blurred just from that eye problem. However, if your vision wasn't blurred before you started the maxitrol and is now blurred after having started it, then yes, it is quite possible that mild blurred vision can be just from the drops themselves. Both maxitrol and the celluvisc can cause the vision to be blurred. If it is entirely from these drops, I would expect the vision to return once the drops are discontinued, but it would be helpful to know what diagnosis was made that prompted the use of these drops to comment further about what else may be causing vision blurring.
Does this make sense? Does this information help address your concerns? Do you have any other concerns about this topic that I haven't addressed?
It appears as though you are not in the chat room currently. I am happy to be able to help you today. I will also be happy to answer any other questions until you have the information you need. If you would like to ask further questions or clarification regarding anything I've said, please let me know and I will be happy to address your concerns. Your feedback is important to me and will help me improve my encounter with future customers. If at any time you feel this process has been helpful, please rate your encounter with me by providing feedback; any positive feedback and/or bonus you may feel prompted to provide would be welcomed and is appreciated. Thanks for trusting me to help you with your concerns!
My opinion is solely informative and does not constitute a formal medical opinion or recommendation. For a formal medical opinion and/or recommendation you must see an eye doctor.
Hi and thanks for getting back to me. This is where it gets a little confusing (for me anyway).
Did my answer make sense?
Hi. yes. I was at first treated for conjuctivitis. However after using over the counter meds there was no improvement.
I see. The conjunctivitis can certainly be causing you to have blurred vision.
I have a follow up appointment with my eye doc next friday. Should i be worried about the blurred vision or accept it as a symptom of my condition and wait for the meds to get to work?
If the vision has gotten worse since your first visit with the eye doctor (and it's more than just mild blurriness), then I wouldn't accept this and wait--I would call him about it. However, if it hasn't worsened, and is no worse than just mild blurriness that improves somewhat with blinking, then I think you are likely okay to wait until next Friday, provided it doesn't worsen.
Make sense? Do you have any other questions about this?
Thanks. The blurriness is mild. If i look out of the top or bottom of my eye then vision is clear. Its when i look straight ahead that i have the slight blurring. I appreciate this isn't easy to deal with like this and thankyou for your help.
My pleasure. Good luck to you, then. I hope this has been helpful.
Your feedback is important to me and will help me improve my encounter with future customers. If at any time you feel this process has been helpful, please rate your encounter with me by providing feedback; any positive feedback and/or bonus you may feel prompted to provide would be welcomed and is appreciated. Thanks for trusting me to help you with your concerns!